# SDR DALA2024080707867

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0488113) CORROSION ON FLOOR SUPPORT STA 944.5 BTW LBL 53 AT W2 CAB PAX. FLOOR SUPPORT STA 944.5 BTW LBL 53 AT W2 WAS REPLACED PER B757-200 SRM 51-40-0G AND WITH NRC 00341.
